Table of Contents
Journal of Calculus of Variations
Volume 2013, Article ID 814824, 8 pages
http://dx.doi.org/10.1155/2013/814824
Research Article

Some Approximation Properties of -Baskakov-Beta-Stancu Type Operators

1Department of Applied Mathematics and Humanities, Sardar Vallabhbhai National Institute of Technology, Ichchhanath Mahadev Road, Surat, Gujarat 395 007, India
2L. 1627 Awadhpuri Colony Beniganj, Opp. I.T.I. Ayodhya Main Road, Faizabad, Uttar Pradesh 224 001, India
3Department of Mathematics, National Institute of Technology, Silchar, Cachar District, Assam 788 010, India

Received 7 May 2013; Accepted 8 October 2013

Academic Editor: Adam Kowalewski

Copyright © 2013 Vishnu Narayan Mishra et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. K. Govil and V. Gupta, “Convergence of q-MeyerKonigZellerDurrmeyer operators,” Advanced Studies in Contemporary Mathematics, vol. 19, pp. 97–108, 2009. View at Google Scholar
  2. V. Gupta, “A note on modified Baskakov type operators,” Approximation Theory and Its Applications, vol. 10, no. 3, pp. 74–78, 1994. View at Publisher · View at Google Scholar · View at Scopus
  3. V. Gupta, “Some approximation properties of q-Durrmeyer operators,” Applied Mathematics and Computation, vol. 197, no. 1, pp. 172–178, 2008. View at Publisher · View at Google Scholar · View at Scopus
  4. A. Aral and V. Gupta, “Generalized q-Baskakov operators,” Mathematica Slovaca, vol. 61, no. 4, pp. 619–634, 2011. View at Publisher · View at Google Scholar · View at Scopus
  5. Z. Finta and V. Gupta, “Approximation properties of q-Baskakov operators,” Central European Journal of Mathematics, vol. 8, no. 1, pp. 199–211, 2010. View at Publisher · View at Google Scholar · View at Scopus
  6. V. Gupta and A. Ahmad, “Simultaneous approximation by modified Beta operators,” Istanbul Üniversitesi Fen Fakültesi Matematik Dergisi, vol. 54, pp. 11–22, 1996. View at Google Scholar
  7. P. Maheshwari and D. Sharma, “Approximation by q Baskakov-Beta-Stancu operators,” Rendiconti del Circolo Matematico di Palermo, vol. 61, no. 2, pp. 297–305, 2012. View at Publisher · View at Google Scholar
  8. V. Gupta and T. Kim, “On the rate of approximation by q modified Beta operators,” Journal of Mathematical Analysis and Applications, vol. 377, no. 2, pp. 471–480, 2011. View at Publisher · View at Google Scholar · View at Scopus
  9. V. Gupta, D. K. Verma, and P. N. Agrawal, “Simultaneous approximation by certain Baskakov-Durrmeyer-Stancu operators,” Journal of the Egyptian Mathematical Society, vol. 20, no. 3, pp. 183–187, 2012. View at Publisher · View at Google Scholar
  10. G. Gasper and M. Rahman, Basic Hypergeometric Series, vol. 35 of Encyclopedia of Applied and Computational Mathematics, Cambridge University Press, Cambridge, UK, 1990.
  11. V. G. Kac and P. Cheung, Quantum Calculus, Universitext, Springer, New York, NY, USA, 2002.
  12. T. Kim, “q-generalized Euler numbers and polynomials,” Russian Journal of Mathematical Physics, vol. 13, no. 3, pp. 293–298, 2006. View at Publisher · View at Google Scholar · View at Scopus
  13. T. Kim, “Note on the Euler q-zeta functions,” Journal of Number Theory, vol. 129, no. 7, pp. 1798–1804, 2009. View at Publisher · View at Google Scholar · View at Scopus
  14. A. De Sole and V. G. Kac, “On integral representation of q-gamma and q-beta functions,” Atti-Accademia Nazionale Dei Lincei Rendiconti Lincei Classe Di Scienze Fisiche Matemaiche E Naturali Serie 9 Matematica E Applicazioni, vol. 1, no. 16, pp. 11–29, 2005. View at Google Scholar
  15. R. A. DeVore and G. G. Lorentz, Constructive Approximation, Springer, Berlin, Germany, 1993.
  16. J. P. King, “Positive linear operators which preserve x2,” Acta Mathematica Hungarica, vol. 99, no. 3, pp. 203–208, 2003. View at Publisher · View at Google Scholar · View at Scopus
  17. O. Agratini, “Linear operators that preserve some test functions,” International Journal of Mathematics and Mathematical Sciences, Article ID 94136, 11 pages, 2006. View at Google Scholar
  18. O. Agratini, “On the iterates of a class of summation-type linear positive operators,” Computers and Mathematics with Applications, vol. 55, no. 6, pp. 1178–1180, 2008. View at Publisher · View at Google Scholar · View at Scopus
  19. D. K. Verma, V. Gupta, and P. N. Agrawal, “Some approximation properties of Baskakov-Durrmeyer-Stancu operators,” Applied Mathematics and Computation, vol. 218, no. 11, pp. 6549–6556, 2012. View at Publisher · View at Google Scholar · View at Scopus